Skip to Main content Skip to Navigation
Journal articles

Solution of axisymmetric Maxwell equations

Franck Assous Patrick Ciarlet 1 Simon Labrunie
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
CNRS - Centre National de la Recherche Scientifique : UMR7231, UMA - Unité de Mathématiques Appliquées, Inria Saclay - Ile de France
Abstract : In this article, we study the static and time-dependent Maxwell equations in axisymmetric geometry. Using the mathematical tools introduced in (Math. Meth. Appl. Sci. 2002; 25: 49), we investigate the decoupled problems induced in a meridian half-plane, and the splitting of the solution in a regular part and a singular part, the former being in the Sobolev space H1 component-wise. It is proven that the singular parts are related to singularities of Laplace-like or wave-like operators. We infer from these characterizations: (i) the finite dimension of the space of singular fields; (ii) global space and space-time regularity results for the electromagnetic field. This paper is the continuation of (Modél. Math. Anal. Numér. 1998; 32: 359, Math. Meth. Appl. Sci. 2002; 25: 49). Copyright © 2003 John Wiley & Sons, Ltd.
Document type :
Journal articles
Complete list of metadatas
Contributor : Aurélien Arnoux <>
Submitted on : Monday, May 12, 2014 - 9:46:58 AM
Last modification on : Wednesday, July 3, 2019 - 10:48:03 AM

Links full text




Franck Assous, Patrick Ciarlet, Simon Labrunie. Solution of axisymmetric Maxwell equations. Mathematical Methods in the Applied Sciences, Wiley, 2003, 26 (10), pp.861-896. ⟨10.1002/mma.400⟩. ⟨hal-00989564⟩



Record views